# SDR UPS05245834

- Difficulty date: October 9, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- Aircraft time: 49,800 hours, 51,186 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Mid Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACK AT FASTENER HOLE IN MID GALLEY DOOR CUT OUT, UPPER FWD CORNER.  PLEASE CONFIRM WITH NDI AND RECTIFY AS NECESSARY HFEC CARRIED OUT ON FASTENER HOLES COMMON TO REPAIR IAW 727NDTM 51-00- 00 PT6 FIG 16.  THREE CRACKS FOUND.  REPAIR CARRIED OUT IAW UPS EO AUTHORIZATION NUMBER B727-5330-2320-A
